# SDR UIEA2021083101923

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,835 hours, 20,007 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Part serial: 21257210
- Condition: Damaged
- Location: Extinguisher
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE BANE - EXTIINGUISHING AGENT BOTTLE  DAMAGED    P/N   LKFD   RH   LAST  OVHD  BIN( REMOVED AND REPLACED FIREBANE - EXTINGUISHING AGENT AT RH LAST OVHD BIN AS PER   /  B767-300 AMM 25-60-00. )
